# SDR DALA2025030401653

- Difficulty date: February 11, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 56,264 hours, 39,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LANDING LIGHT TOOLING ACCESS COVER MISSING. MAINTENANCE DEFERRED IT TO MONITOR PER ERA 607941-14TR REV ORIGINAL. C/W TEMP REPAIR PER SECTION I. ENGINEERING APPROVED REPAIR PER DAL P.S. 900-5-1, #04. REPETATIVE CHECK DUE EVERY 50 FLIGHT HOURS, TERMINATING ACTION DUE AT 500 FLIGHT HOURS. INSTALLED STOCK/SER NUMBER 09-3340-9-0007, 05148. ASSOCIATED ER/A 14-607941 ADDED FOR AC 9519. AS OF 03MAR25, LOG PAGE IS STILL ON DEFERRAL: 09 DFRD DTW 02MAR25 RII: N W (ETS WIP) MECHANIC: C/W REP CHECK PER ERA 607941-14TR. NO NEW DEFECTS NOTED. SPEED TAPE STILL ON AND IN GOOD CONDITION. OK TO CONTINUE ON MONITOR. (LP #6521340)
